# SDR AWXA200200360

- Difficulty date: April 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK EXFOLIATION CORROSION WAS FOUND ON THE RT CREASE BEAM AT BS 1597, RBL 61.0.  MAINTENANCE CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-12 FIG 1, SHEET 1-6.
